# SDR CALA2023042601252

- Difficulty date: April 25, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N2737U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62647
- Aircraft time: 24,673 hours, 2,718 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Beam
- Part number: 113W13619
- Condition: Damaged
- Location: Lh #3
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING #3 FLAP SUPPORT TENSION BEAM DAMAGE TO THE LH WING #3 FLAP SUPPORT TENSION BEAM ASSY., P/N 113W1360- OF EC/RA 2751-01871 ON OR BEFORE 13 APRIL 2025 OR BEFORE REACHIN 601 S/N 9000, CENTER BEAM, P/N 113W1361-9 PER THE LATEST REV. G 5000 TOTAL FLIGHT CYCLES, WHICHEVER COMES FIRST. DURING D-CK AT HAECO-XMN INTERIM REPAIR WAS ACCOMPLISHED PER EC/ RA 2751-01871 PART 1 STEP 1.  RE-INSPECTION OF INTERIM REPAIR INSPECT REPAIR ACCOMPLISHED BY THIS EC/RA ON LH WING NO.3 FLAP TOMC-APPROVAL FROM SC1ELBYC COMMENT SUPPORT TENSION BEAM ASSEMBLY,  P/N 113W1360-601 S/N 9000, CENTER BEAM, P/N 113W1361-9, PER THE LATEST REVISION OF EC/RA 2751-01871 PART 2 ON OR BEFORE 13 APRIL 2025 OR BEFORE REACHING 5,000 TOTAL AIRFRAME FLIGHT CYCLES  WHICHEVER OCCURS FIRST. QC REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
